# SDR UIEA2019021543217

- Difficulty date: February 13, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,166 hours, 19,234 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 2968
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FWD FUEL PUMP INOP ETOPS 120 MINUTES RESTRICTED.( TRANSFERRED TO MDDR 107257.   REF LOG PAGE 1053745 ITEM M4; REMOVED AND REPLACED RIGHT FWD BOOST PUMP IAW B767 AMM 28-22-03 AND PERFORMED OPS CHECK IAW B767 28-22-01/501. THIS CLEARS MDDR 107257.  )
